# SDR ASOA20140527094

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 27,102 hours, 21,603 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 0596
- Condition: Inoperative
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER SYS 1 INOPERATIVE EICAS CAUTION MESSAGE DURING TAXI OUT.  R & R RUDDER PRESSURE SWITCH IAW AMM 27-23-04.  OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
